MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18CM) APPX 0.67ML EXT SET W/REMV MICROCLAVE® CLEAR, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18CM) APPX 0.67ML EXT SET W/REMV MICROCLAVE® CLEAR, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number MC3325
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint on the mc3325 could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.The device history report (dhr) for lot 14049520 was reviewed and no non conformities were found that would have led to the reported complaint.
 
Additional Manufacturer Narrative
The device is not available for investigation at this time.A review of the device history record is pending.Additional contact: (b)(6).
 
Event or Problem Description
The complaint/event involved a 7" (18cm) appx 0.67ml ext set w/remv microclave® clear, clamp, rotating luer.Upon checking on the patient in the am, saline extension luer lock cap was no longer in situ on the iv extension and line was open.It was also noticed on multiple lines that the port has been falling off.It was required to stick the patient again, and this was attempted six times the day before.Community paramedics needed to be called to initiate the same on patient.There was no human harm and there was a delay in therapy.

Brand Name
7" (18CM) APPX 0.67ML EXT SET W/REMV MICROCLAVE® CLEAR, CLAMP, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20411851
Report Number9617594-2024-01402
Device Sequence Number18135033
Product Code FMG
UDI-Device Identifier00887709037540
UDI-Public(01)00887709037540(17)290601(10)14049520
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC3325
Device Lot Number14049520
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2024
Supplement Date Received by Manufacturer10/16/2024
Initial Report FDA Received Date10/09/2024
Supplement Report FDA Received Date11/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SALINE SOLUTION, MFR UNK; UNSPECIFIED CATHETER, MFR UNK
Patient SexUnknown